# SDR ASMF201010003

- Difficulty date: October 3, 2010
- Submitted: October 6, 2010
- Operation: Air carrier
- Aircraft: N906AM
- Make and model: Boeing 737752
- Aircraft serial: 29356
- Aircraft time: 18,641 hours, 10,155 cycles
- Engine: Cfmint CFM567B22
- System (JASC): 2421 · AC Generator-Alternator
- Part: Carbon Seal
- Part number: 3051157090
- Condition: Damaged
- Location: Idg Gearbox
- Part time: 16,242 hours, 8,681 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, TECH DETECTED AN OIL LACK IN THE IDG GEARBOX CARBON SEAL IN THE LT ENGINE.  ACFT WAS SENT; SO IT WAS REPLACED AND LEAK TEST WAS PERFORMED IAW MM 72-60-00 AND MM 24-11-11, ALL CORRECT.
